Rocky Mountain Journal of Mathematics

On Shelah's Whitehead groups and CH

Allan H. Mekler

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 12, Number 2 (1982), 271-278.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250128322

Digital Object Identifier
doi:10.1216/RMJ-1982-12-2-271

Mathematical Reviews number (MathSciNet)
MR661736

Zentralblatt MATH identifier
0496.03028

Citation

Mekler, Allan H. On Shelah's Whitehead groups and CH. Rocky Mountain J. Math. 12 (1982), no. 2, 271--278. doi:10.1216/RMJ-1982-12-2-271. http://projecteuclid.org/euclid.rmjm/1250128322.


Export citation